# SDR SWAA2021071421254

- Difficulty date: October 6, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 480-500 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT FWD CARGO BAY S-25L BS480 - BS500 WL158. / REMOVED AND REPLACED INTERCOSTAL AT FCB BETWEEN BS 480 TO BS 500 S-25L WL 158 IAW SRM 51-40-02 AND DWG 143A7550 REV 'A' 57049U 08OCT2020
